The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 34 NO.2 / (1999))
Some New Symmetric Designs for (256,120,56)
Mario-Osvin Pavcevic,
Pages. 123-128
Abstract We prove the existence of two symmetric designs with parameters (256,120,56) for which the full automorphism group is isomorphic to $(Z_{17}. Z_8) imes (Z_7. Z_3)$.
Contents 1. Introduction 2. The action of $(Z_{17}. Z_8) \times Z_7$ 3. Computer results and proof of theorem 1.1
Key words symemtric design, automorphism group, orbit structure, 2-rank
Mathmatical Subject Classification 05B05